# SDR AALA20040016

- Difficulty date: January 2, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 020172003
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD  EMERGENCY LIGHT ASSEMBLY SMOKING AT SEAT 10D.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 10D.  SYSTEM GROUND CHECKED NORMAL OPERATION. -CLOSED--
